2017
Том 69
№ 7

All Issues

Plane Closed Trajectories on Certain Manifolds with Rotation Metric

Romanov S. S.

Full text (.pdf)


Abstract

Trajectories on spherical and toroidal manifolds are studied by methods of infinitesimal and global geometry.

English version (Springer): Ukrainian Mathematical Journal 56 (2004), no. 2, pp 342-350.

Citation Example: Romanov S. S. Plane Closed Trajectories on Certain Manifolds with Rotation Metric // Ukr. Mat. Zh. - 2004. - 56, № 2. - pp. 276-283.

Full text